Discussions By Condition: Urinary conditions

pain under abdomen - even after using nitrofurantoin

Posted In: Urinary conditions 0 Replies
  • Posted By: beoptima
  • June 22, 2010
  • 01:59 PM

Hello friends
I had severe pain in abdomen a month back and doctor referred me to surgical assesement unit(SAU), they did some checks and told me that it could be urinary tract infection and prescribed nitrofurantoin for a week.I have used that for a week and the pain in abdomen subsided but the pain started under abdomen with little swelling.I went for scan to the hospital today and they told me that it could be some inflammation in appedix and ordered a CT scan.I'm really worried why this pain underside abdomen is still happening and could it be wrong diagnosis.I also didn't have my periods yet this month so don't know if the cycle is affected as well.
please help.

thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.